# SDR 98ZZZX4072

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2064V
- Make and model: Beech 58
- Aircraft serial: TH1004
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 3582508714
- Condition: Separated
- Location: Nlg
- Part time: 4,262 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE NOSE RETRACT LANDING GEAR RT ROD ASSY ROD END PULLED APART FROM THE GEAR BRACKET.  THE NOSE GEAR COLLAPSED.  THE CAUSE OF THE ROD END FAILURE IS UNKNOWN AT THIS TIME.
